Couldn't find what you looking for?

TRY OUR SEARCH!

my daughter has been getting off opiates, but last week she told me she used a needed for the first time to inject dilauded, and the person shared the needle with her but sterilized it with bleach. She now has a lump on her arm - could she have an infection?

Loading...

Hi:
I am glad to hear that your daughter is wanting to get off of opiates. As you know, sharing needles can be deadly and she can't be sure of the sterilization that was actually used. The lump could be from irritation around the injection area or it could be an infection. I would stay on the side of caution and get her to a doctor. If you haven't already, how is she doing. If she had an infection, which would have been my guess, did she get treated? Is she a part of a support group. This might be a way for her to learn about and be exposed to safer cessation methods. Did the other person get tested or treated. I sincerely hope that your daughter is having success with her efforts and that is is ok and infection free. Please let me know.
Reply

Loading...